# SDR CALA2019070301122

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323059820101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR29 ST43R-42R CLEAT HAS CORROSION A3NB-05-3-6013 PER NON ROUTINE 9292916 REMOVED AND REPLACED CLEAT AT FWD CARGO FR29 B/W STR43R-42R IAW SRM 51-72-11-911-001 AND SRM 51-42-11-001.
